# SDR AALA972434

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46502
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brace
- Condition: Corroded
- Location: Ws 346
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION IN BARREL NUT AND BOLT HOLES BORE.  REWORK, REPAIR AND REPLACEMENT OF HARDWARE PER ENGINEER'S ESO 7349 DATED 12-11-97.  TST:  67,144.30 HOURS.  CYCLES:  25,370.  (X)
